# SDR CA060503008

- Difficulty date: April 28, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Snias AS350B2
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: B-Nut
- Condition: Loose
- Location: Engine Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

DURING T/S OF START SYS OF SISTER A/C, START INJECTOR ON RT SIDE OF ENG WAS REMOVED FOR COMPARISON INSPECTION.  AFTER INSPECTION ORIG INJECTOR WAS INSTALLED.   NO CROSS CHECK INSPECTION, NOR GROUND-RUN WERE COMPLETED.  NEXT DAY PILOT NOTED A STAGNATED/HUNG START, AND ADVANCED THROTTLE TO EMERG POSITION TO LIGHT OFF ENGINE.  ENG WAS THEN SHUT DOWN AND MX WAS CALLED.  ENGINEER ON SITE GOT PILOT TO  ATTEMPTED ANOTHER START AND VISUALLY NOTICED SPRAYING FUEL IN ENG BAY, START WAS ABORTED.  UPON CLOSE INSPECTION, B-NUT ON START INJECTOR LINE WAS FOUND TO HAVE NO TQE AND LOOSE ON TEE FITTING.  TIGHTENED LINE TO PROPER TQ AND THE START WAS ATTEMPTED AGAIN.   PERFORMED START/GROUND-RUN/LEAK CHECK ALL SYSTEMS FUNCTIONIN
